# SDR JJBA20161209013

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 31,178 hours, 34,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN, ELECTRICAL BURNING ODOR AFTER APU TURNED ON.  SERVICED THE NR 2 ACM, PERFORMED RUNS, AND OPS CHECKED SAT.  NO SMOKE OBSERVED.
